MathSciNet Relay Station
MathSciNet bibliographic data
MR816602 41A15 (41A05 41A63)
Sha, Zhen On interpolation by $S^1_2(\Delta^{(2)}_{m,n})$. Approx. Theory Appl. 1 (1985), no. 2, 71–82.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement